FREE Shippingto US, AU, UK and EU on all orders over $149
/ / /

Citramonum P (Aspirin, Caffeine, Paracetamol), 10 tablets

$3.20

Citramon P effective in mild to moderate intensity pain (including headache, migraine, toothache, pain in osteoarthritis, arthritis, menalgia, algodismenorrhea, lumbago, sciatica, osteochondrosis, neuralgia, myalgia) and fever syndrome in acute infectious, infectious inflammatory diseases.

fd0a04282046

Description

Citramonum P effective in mild to moderate intensity pain (including headache, migraine, toothache, pain in osteoarthritis, arthritis, menalgia, algodismenorrhea, lumbago, sciatica, osteochondrosis, neuralgia, myalgia) and fever syndrome in acute infectious, infectious inflammatory diseases.

Common brand names: Arthriten, Boots Aspirin Extra, EXCEDRINIL, Actron Compuesto, SPLENTIR


Composition

One tablet contains Active ingredient: Acetylsalicylic acid 0.240 g (Acetylsalicylic acid/Aspirin) + Paracetamol 0.180 g (Paracetamol/Acetaminophen) + Caffeine 0.0300 g (Caffeine)
Excipients: cocoa, citric acid, potato starch, talc, calcium stearate

 

Indications for use

  • Pain syndrome of mild and moderate intensity of various origins (headache, migraine, toothache, joint pain, neuralgia, myalgia, algodismenorrhea)
  • Feverish conditions in acute respiratory viral infections, incl. flu

 

Pharmacological properties

Citramon P is a combined preparation with analgesic, anti-inflammatory antipyretic effects. Its components enhance each other’s effects.

Acetylsalicylic acid has antipyretic and anti-inflammatory effects, relieves pain, especially caused by the inflammatory process, and also moderately inhibits platelet aggregation and thrombus formation, improves microcirculation in the focus of inflammation.

Caffeine increases the reflex excitability of the spinal cord, excites the respiratory and vasomotor centers, dilates the blood vessels of skeletal muscles, brain, heart, kidneys, reduces platelet aggregation; reduces drowsiness, feeling tired. In this combination, a small dose of caffeine has practically no stimulating effect on the central nervous system, but it helps to regulate the vascular tone of the brain.

Paracetamol has analgesic, antipyretic and weak anti-inflammatory effects, which is associated with its effect on the center of thermoregulation in the hypothalamus and a weakly expressed ability to inhibit the synthesis of prostaglandins (Pg) in peripheral tissues.

 

Method of administration and dosage

The drug should not be taken for more than 5 days as an analgesic drug and for more than 3 days as an antipyretic (without prescribing and supervising a doctor).

Inside (during or after meals), 1 tablet every 4 hours, with pain – 1-2 tablets; average daily dose – 3-4 tablets, maximum daily dose – 8 tablets.

The course of treatment is no more than 3-5 days.

 

Side effects

– anorexia, nausea, vomiting, gastralgia
– decrease in platelet aggregation
– erosive and ulcerative lesions of the gastrointestinal tract and duodenum, gastrointestinal bleeding
– allergic reactions
– bronchospasm
– exudative erythema multiforme (including Stevens-Johnson syndrome)
– toxic epidermal necrolysis (Lyell’s syndrome)
– renal and hepatic impairment
– dizziness, tachycardia, increased blood pressure

With prolonged use:

– headache, blurred vision, tinnitus
– hypocoagulation
– hemorrhagic syndrome (nosebleeds, bleeding gums, purpura, etc.)
– kidney damage with papillary necrosis
– Reye’s syndrome in children.

 

Contraindications

– peptic ulcer of the stomach and duodenum in the acute phase
– gastrointestinal bleeding (including history)
– severe liver and / or kidney dysfunction, gout
– hemorrhagic diathesis, hypocoagulation
– surgical interventions accompanied by profuse bleeding
– deficiency of glucose-6-phosphate dehydrogenase
– glaucoma
– hypersensitivity to drug components
– asthma induced by the intake of acetylsalicylic acid, salicylates and other non-steroidal anti-inflammatory drugs
– hyperexcitability, sleep disturbances
– organic diseases of the cardiovascular system (including acute myocardial infarction, atherosclerosis)
– severe arterial hypertension
– portal hypertension
– avitaminosis K
– hypoproteinemia
– pregnancy and lactation
– children’s age – up to 15 years

 

Drug interactions

Strengthens the action of heparin, indirect anticoagulants, reserpine, steroid hormones and hypoglycemic drugs.

Concomitant administration with other non-steroidal anti-inflammatory drugs, methotrexate increases the risk of side effects.

Reduces the effectiveness of spironolactone, furosemide, antihypertensive drugs, as well as anti-gout drugs, promotes the excretion of uric acid.

Barbiturates, rifampicin, salicylamide, antiepileptic drugs and other stimulants of microsomal oxidation contribute to the formation of toxic paracetamol metabolites that affect liver function.

Metoclopramide accelerates the absorption of paracetamol.

Under the influence of paracetamol, the half-life of chloramphenicol is increased by 5 times. With repeated administration, paracetamol can enhance the effect of anticoagulants (dicoumarin derivatives).

Caffeine accelerates the absorption of ergotamine.

With the simultaneous administration of the drug and alcohol-containing liquids, the risk of toxic liver damage increases.

 

Special instructions

Do not prescribe the drug to children under 15 years old due to the high risk of Reye’s syndrome. Reye’s syndrome is manifested by prolonged vomiting, acute encephalopathy, and enlarged liver.

Acetylsalicylic acid slows down blood clotting. If the patient has to undergo surgery, the doctor should be warned in advance about taking the drug.

In patients with a predisposition to the accumulation of uric acid, taking the drug can provoke an attack of gout.

During the intake, you should refrain from drinking alcohol (increased risk of gastrointestinal bleeding and toxic liver damage).

Carefully. Mild to moderate renal failure, hepatic failure with an increase in transaminase levels, benign hyperbilirubinemia (including Gilbert’s syndrome, alcoholic liver damage), alcoholism, epilepsy and a tendency to seizures, old age, gout, arterial hypertension.

Features of the influence of the drug on the ability to drive a vehicle or potentially dangerous mechanisms

Not identified.

 

Overdose

Do not exceed the recommended dose and duration of use!

Symptoms: with mild intoxication: nausea, vomiting, stomach pain, dizziness, ringing in the ears

– with severe intoxication: lethargy, drowsiness, collapse, convulsions, shortness of breath, anuria, bleeding.

Treatment: gastric lavage using activated carbon, symptomatic therapy, depending on the state of metabolism – the introduction of sodium bicarbonate, sodium citrate or sodium lactate, which enhances the excretion of acetylsalicylic acid by alkalizing urine.

 

Storage conditions

Keep in a dry place at temperature below 77 ºF (25 ºC).

Keep out of the reach of children.

Shelf life – 4 years
Do not use after the expiration date.

Reviews

There are no reviews yet.

Be the first to review “Citramonum P (Aspirin, Caffeine, Paracetamol), 10 tablets”

Your email address will not be published.